RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 1, Pages 71–96 (Mi izv2898)  

Differentiable sphere bundles

S. P. Novikov


Full text: PDF file (2707 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.833
Received: 18.01.1964

Citation: S. P. Novikov, “Differentiable sphere bundles”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965), 71–96

Citation in format AMSBIB
\Bibitem{Nov65}
\by S.~P.~Novikov
\paper Differentiable sphere bundles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 1
\pages 71--96
\mathnet{http://mi.mathnet.ru/izv2898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=174059}
\zmath{https://zbmath.org/?q=an:0197.49604}


Linking options:
  • http://mi.mathnet.ru/eng/izv2898
  • http://mi.mathnet.ru/eng/izv/v29/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:273
    Full text:113
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019